Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Thue's theorem and the diophantine equation $x^2-Dy^2=\pm N$

Author: Keith Matthews
Journal: Math. Comp. 71 (2002), 1281-1286
MSC (2000): Primary 11D09
Published electronically: September 17, 2001
MathSciNet review: 1898757
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A constructive version of a theorem of Thue is used to provide representations of certain integers as $x^2-Dy^2$, where $D=2,3,5,6,7$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11D09

Retrieve articles in all journals with MSC (2000): 11D09

Additional Information

Keith Matthews
Affiliation: Department of Mathematics, University of Queensland, Brisbane, Australia, 4072

Received by editor(s): May 5, 2000
Received by editor(s) in revised form: September 4, 2000
Published electronically: September 17, 2001
Article copyright: © Copyright 2001 American Mathematical Society